# SDR SWAA2013012511839

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 54,392 hours, 44,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Deformed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT, AT ROW 2, IS DEFORMED.  REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT LIGHT COVER AT ROW 2 PER M/M.
